# SDR CA190730016

- Difficulty date: June 30, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R31117
- Condition: Corroded
- Location: Bs 409
- Part time: 47,283 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLOOR BEAM TOP CAP REPLACEMENT DUE TO CORROSION DAMAGE LBL9.0 FS409 - FS409+128. (TC# 20190730016)
